# SDR AALA202412041928

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 24,587 hours, 10,619 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEATED AFT LEFT LAVATORY BIFOLD DOOR CLOSES OVER CENTER RAILING AND STICKS CLOSED. HAD PAX STUCK FOR SEVERAL MINUTES. FLIGHT ATTANDENT HAD TO ASSIST FROM OUTSIDE TO OPEN DOOR. ADJUST TRACK ASSEMBLY AND LUBED UPPER LATCH ASSEMBLY.
